# SDR DALA2018041302415

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 73,395 hours, 54,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK,   THE SEAT MOUNTED EMERGENCY LIGHT AT ROW 13 INOPERATIVE. INSTALLED A NEW BULB IAW MM 33-51. OPS CHECKED GOOD.
